Journal of the Mathematical Society of Japan

On a skew polynomial ring

Yoichi MIYASHITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 2 (1979), 317-330.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319343

Digital Object Identifier
doi:10.2969/jmsj/03120317

Mathematical Reviews number (MathSciNet)
MR0527547

Zentralblatt MATH identifier
0397.16002

Subjects
Primary: 16A05
Secondary: 16A16 16A36

Citation

MIYASHITA, Yoichi. On a skew polynomial ring. J. Math. Soc. Japan 31 (1979), no. 2, 317--330. doi:10.2969/jmsj/03120317. https://projecteuclid.org/euclid.jmsj/1240319343


Export citation